# SDR MASA2011122964312

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 34,037 hours, 26,658 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Defective
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR LOOSE SCREWS BELOW LWR STEP.  R2 DOOR ROD, OPS GOOD.
